cancer-icon
Metastasis adenocarcinoma
My mom is suffering from metastsis adenocarcinoma lungcancer final stage ..she is under medication ..but now she is having severe headache from past 2 to 3 months ..when i asked the DR he said its the sideeffects and we cannot do anything ..i would like to know if anyone can help me with this .
51 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Shubham Jain
Surgical Oncologist 5 yrs exp Delhi

Free 3 day follow up

Chat Now

₹500 for 24 hrs

Please get an MRI of the brain done, it may be symptoms of metastases to brain. What medication is she on?
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.